Access

You are not currently logged in.

Access JSTOR through your library or other institution:

login

Log in through your institution.

If You Use a Screen Reader

This content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Journal Article

A Recurring Theorem on Determinants

Olga Taussky
The American Mathematical Monthly
Vol. 56, No. 10 (Dec., 1949), pp. 672-676
DOI: 10.2307/2305561
Stable URL: http://www.jstor.org/stable/2305561
Page Count: 5

You can always find the topics here!

Topics: Matrices, Determinants, Eigenvalues, Mathematical theorems, Circles
Were these topics helpful?
See somethings inaccurate? Let us know!

Select the topics that are inaccurate.

Cancel
  • Read Online (Free)
  • Download ($19.00)
  • Subscribe ($19.50)
  • Add to My Lists
  • Cite this Item
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
A Recurring Theorem on Determinants
Preview not available

Page Thumbnails

  • Thumbnail: Page 
672
    672
  • Thumbnail: Page 
673
    673
  • Thumbnail: Page 
674
    674
  • Thumbnail: Page 
675
    675
  • Thumbnail: Page 
676
    676